# SDR CA150923005

- Difficulty date: September 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Nlg Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR FAILED TO RETRACT ON TAKEOFF.  ACFT RETURNED TO BASE.  MAINTNENANCE TROUBLESHOOTING REVEALED NLG DOWNLOCK FAULT PROXIMITY SENSOR S-11 OUT OF LIMITS, RE-RIGGED SENSOR AND EXT/RETRACT CHECKS C/O A/C RTS.
